# SDR SWAA2013041514836

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 60,590 hours, 49,498 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 1400C
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - AT INITIAL DESCENT FM FL350 CABIN ALT WARNING HORN SOUNDED & CABIN ALT LIGHT CAME ON COULD NOT CONTROL ALT IN AUTO OR MANUAL PER QRH.  REMOVED AND REPLACED NR 1 ENGINE BLEED AIR REGULATOR, NR 1 ENGINE PRECOOLER CONTROL VALVE, NR 2 ENGINE HIGH STAGE PRESSURE REGULATOR PER AMM.
